# SDR DXTA2012022004881

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 4,665 hours, 2,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 50128891
- Part serial: SEP010274
- Condition: Weak
- Location: Mlg
- Part time: 1,745 hours, 1,087 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE APPLYING BRAKES ON LANDING,  REQUIRED CONSIDERABLY MORE PRESSURE ON THE PEDALS TO ACHIEVE DESIRED AMOUNT OF BRAKING.  R & R NR 1 OTBD BRAKE ASSY WITH AN INSPECTED UNIT.  BLED SYS, OPS CHECKED SATISFACTORY IAW CMP.
